MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Failure to Power Up (1476); Calibration Problem (2890); Infusion or Flow Problem (2964); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device related to this issue.This pump underwent routine maintenance testing where it was detected the pump's power test failed and it's performance felled outside the acceptable range for the flowrate %.Consequently, it necessitated to replace the power componet and adjustment to the pump's flowrate %.It was confirmed the replacing of the componet and recalibration addressed the issue successfully.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
 
Event or Problem Description
On 10/23/2024, znyo medical received a report that during the preventive maintenance (pm), the device power on failed and there was a flow rate deviation at 11.83%.No report of patient injured/harmed.
 
Additional Manufacturer Narrative
Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.Events involving a faster flow rate are not reportable when flow rate accuracy is above +5% but below +15% specification.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #: (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20637558
Report Number3006575795-2024-01094
Device Sequence Number12627923
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number20160402-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown